Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Little bleeding after sex. History of STD. On birth control pills. Reason?

Hi. After I started my depo shot I started to bleed for 3 months straight. So my doctor put me on birth control pills to help and my period stopped. My boyfriend & I started started having sex again and I started bleeding badly after. I got an STD test & was told I had one. My boyfriend & I got cured, this was a month ago. Im no longer on the shot & I am still taking my birth control pills, but resently after I masturbate, just by stimulating my clitoris I start to bleed just a tiny bit & only for about an hour. This also happened after I had sex the other day as well, not as heavy, just light blood. And it lasted about an hour...could I have an std again.? I don't see how it would be possible so could it be anything else that's causing it?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks to ask question in HCM And Wellcome
As You didnt mention your age and which STD was diagnosed therefor your problem is not so clear.
but as i can understand There may be some local pathology which needs local vaginal examination.
It may be STD but i cant say without examination .
There is also chance of local injury.
so better you should go to Gynaecologist For examination
ok Take care
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor